# SDR SWAA2021102518084

- Difficulty date: September 16, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE REVEAL FWD CORNER AT FWD ENTRY DOOR.  EVALUATED SCUFF PLATE. CRACK L=1.0440 INCH.  THE CRACK MUST BE REPAIR IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2.    WELDED CRACK LOCATED ON SCUFF PLATE REVEAL FWD CORNER AT FWD ENTRY DOOR IAW SRM 53-10-15-2R-2, REPAIR 2, PARAGRAPH 4.B, STEP (4), FIGURE 203, AND BAC 5975.  PERFORMED FLUORESCENT DYE PENETRANT INSPECTION ON SCUFF PLATE WELDED AREA IAW SOPM-20-20-02.  CRACK INDICATION NOT FOUND.   APPLIED PRIMER ON THE SCUFF PLATE REVEAL FWD CORNER IAW  SRM 53-10-15-2R-2 REPAIR 2 PARAGRAPH 4.B.STEPS ( 6 ) ( 7 ) ( 8 ) FIGURE 203.
